# SDR C2XA07RI060

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 13,457 hours, 10,661 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB, 5 MINUTES AFTER T/O, CREW RECEIVED A STEADY E2 FIRE DETECTION FAIL MSG AND THEN IT WENT INTERMITTENT.  AIR-RETURNED.  MAINTENANCE REPAIRED WIRES W407-14-20 AND W407-13-20 IAW EMB 145 SPWM 20-21-00 WITH REF TO EMB 145 MM 36-11-51.  OPERATIONAL CHECK GOOD 26-10-00.  A/C WAS APPROVED FOR RETURN TO SERVICE.
